MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II CR ISRT XLPE RT SZ 1-2 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. JRNY II CR ISRT XLPE RT SZ 1-2 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 74025612
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/02/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery was performed due to dislocation.The patient had the mental disorder.The patient fell down and dislocated the insert.The surgeon considered it is not the product failure.The products cannot be returned.No more information is available.Patient fell down due to restlessness caused by delirium, and the patient suffered posterior cruciate ligament injury as a consequence and then insert was dislocated.No more medical information or report was not available because the doctor determined this revision was not caused by the device failure.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.The clinical/medical team concluded, insufficient clinically relevant documentation was provided to perform a thorough medical investigation.However, the patient's mental status (delirium) and traumatic fall was reportedly the initiating factor to the posterior cruciate ligament injury, subsequent insert dislocation, and the revision procedure.The patient impact beyond the reported revision procedure cannot be determined.No further medical assessment can be rendered at this time.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed part revealed no prior complaints for the listed batch.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.

Brand Name
JRNY II CR ISRT XLPE RT SZ 1-2 10MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7489254
Report Number1020279-2018-00860
Device Sequence Number144487
Product Code JWH
UDI-Device Identifier00885556422731
UDI-Public00885556422731
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K121443
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number74025612
Device Lot Number17DM17245
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/09/2018
Supplement Date Received by Manufacturer04/09/2018
Initial Report FDA Received Date05/05/2018
Supplement Report FDA Received Date06/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;